# SDR SWAA2024061297601

- Difficulty date: June 3, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 33,320 hours, 16,086 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 242HF IS DELAMINATED. PANEL 242FH IS DELAMINATED.<[01] INSTALLED FLOOR PANEL IAW AMM 53-21-00.
